MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 32 SIZE M 0; METAL BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 32 SIZE M 0; METAL BALL HEAD
Model Number 01.25.022
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 6 march 2020: lot 1902380: (b)(4) items manufactured and released on 13-sep-2019.Expiration date: 2024-09-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar events reported.
 
Event or Problem Description
The patient came in due to signs of an infection 14 days after the primary surgery, and the pathogen is unknown.It was observed that there was an infection at the implant site.The original femoral head was removed in order to perform a thorough washout at the site of the infection.The head was revised.

Brand Name
BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 32 SIZE M 0
Common Device Name
METAL BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9876849
Report Number3005180920-2020-00179
Device Sequence Number11417366
Product Code JDI
UDI-Device Identifier07630030805165
UDI-Public07630030805165
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/02/2024
Device Model Number01.25.022
Device Catalogue Number01.25.022
Device Lot Number1902380
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2020
Initial Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;